# SDR UALA2011070703361

- Difficulty date: July 6, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 68,469 hours, 25,597 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 675
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG APU OIL QTY LIGHT CAME ON 2.8 HRS INTO FLT.  APU RAN FOR GEN MEL ITEM.  MAINT TEXT:  NO APU LEAKS UPON ARRIVAL.  SERVICED 1.5 QTS OIL IN APU.  RAN APU AND FOUND NO LEAKS.  TAIL PIPE DRY.  HUNG START AT 40 PERCENT WITH AUTO SHUT DOWN TWICE.  REPLACED APU BATTERY.
